Question

 Can I overdose on...?

Answer I don't know but if you're feeling suicidal please talk to someone about it. There are lots of people out there to talk to: friends, family, hotlines and organisations that you can email or IM (ima... Read More »
http://answers.yahoo.com/question/index?qid=20130425071400AAXT3gy

Top Q&A For: Can I overdose on...

Can I overdose on all this?

You can overdose on anything. Don't mixed medications without a doctor's order... even if they are over the counter.
http://answers.yahoo.com/question/index?qid=20130414192032AAH6KD5

I just want to know if you can die from overdose?

The answer is YES. You're lucky if you have not had any issues from overdosing...this should be your wake up call that you may have bigger plans in life! I've seen both survivors (with liver, kid... Read More »
http://answers.yahoo.com//question/index?qid=20080327211227AAruYoh

What is an overdose of Tylenol?

Although it's an over-the-counter medication, Tylenol can cause health problems and even death. If used properly, Tylenol provides effective pain relief when needed. Always follow the instructions ... Read More »
http://www.answerbag.com/q_view/1965696

What happens if i overdose Elocon ?

Topically applied Elocon® Ointment, 0.1% can be absorbed in sufficient amounts to produce systemic effects (see PRECAUTIONS).
http://www.drugs.com/pro/elocon.html


feedback
loading